# SDR CALA9901312

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1000677
- Condition: Loose
- Location: L1 Doorway
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHT AT L-1 DOOR INOPERATIVE.  RESEATED CONNECTOR PLUG TO LIGHT AND OPERATION CHECKED GOOD IAW MM 33-51-02, PAGE 501.
